# SDR SWAA2012040202764

- Difficulty date: March 28, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 67,762 hours, 64,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C2860
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP BETWEEN ROW 16 TO ROW 17.  REPAIRED LIGHT PER MM.
